# SDR HEEA066552

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 407023801128S
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED IN BEND RADIUS ON FORWARD.
